Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dracodude

If someone could help i would appreciate it

Recommended Posts

I have started using some acne pills and they have been working pretty well. But for the last 2-4 days my face has started popping up really small red spots. I think its from working out (i ahve been going to the gym for 2 years its not new) but lately i get more itchy and touch my face more i think and im irritating it. Does anyone know if tahts the problem ir if theres osmething else in play.

Thanks in advnace :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×